# SDR 06FDEA03436

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- Engine: Pwa JT8D17
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING IB MIDFLAP LOWER AFT STRUCTURE IS CRACKED AT IB AFT FLAP TRACK CUTOUT  ** SD**  COMING  REPARIED RT WING IB MIDFLAP LOWER AFT STRUCTURE IAW SRM 51-40-4.
